I saw demons and had similar night terrors while on Vicodin. Totally terrifying.
It's the only pill I ever flushed down the toliet willingly and with relief. I always say, "Satanic" when describing Vicodin.
The ativan is a Benzo as you know, it's also dangerous but my bet would be squarely on the Vicodin.
It doesn't sound like you are abusing the meds to me. The surgeon wants you o see a pain specialist so that the burden of giving you pain meds is on that doctor and not him. That is all that means. The pain specialist probably won't have a problem with the Ultram since it isn't considered a Narcotic. The Narco I know nothing about .... But sure...
Please. Don't take Tramadol or Ultram. It's a synethic opiate with a side dish of very old antidepressant in it. Which is why it makes some people suididal. It's two synethic drugs together. I'm on Day 49 off it and it was harder for me to get off this than anything I have used ever, Including Benzos.
Sorry it isn't what th...
I have read that the anxiety peeaks at 30, 60 and 90 days from opiate withdrawal. Are you treating yourself for PAWS with aminos and taking vitamins? I never did the opiates you did, I was on tramadol, and 48 days off it, I have anxiety. But I know it is coming from withdrawal.
So proud of you for getting off the opiates.
It's worth it. You were o...
The Tramadol is probably what is making you want to die. It's a horrible withdrawal. I will say that although I don't have your condition, I have two herniated discs and nerve damage into my right leg. I am now 47 days off Tramadol. It doesn't hurt. My back has hurt since 2000. The last five years, I took Tramadol, steadily. Withdrawal is the w...
I was on it for 5 years, not as high a dose, but it's about 4 days of tough withdrawal. Like the worst flu you have ever had. The Thomas (not Thompson) Detox is called The Thomas Recipe here. You can find it on the right hand lower side, along with vitaman and amino acids.
I have been off for 44 days. There's alot of info, details an...
I am so happy to see someone successful! Way to go! Good for you!
I'm 34 days out and getting there.
Every day gets better.
Knowing some people make it; Really really helps, so thank you!
Love and healing,
I am sorry for your pain, disappointment and loss. I know it hurts to be betrayed because of drugs.
I had a wise GF who said to me once, over a guy I loved, who was similar to your GF. She said, "You'll never be as important to him as the drugs."
For some reason, by some miracle, it broke the spell. I was able to see, no matter how tragic...
Yes, it causes dependence at that dose for that long. If you taper, it will be easier. But the question is, are you sure you want to taper? If you tried 15 different drugs and this one is working ... why do you want to stop taking them? Just curious.
But the answer is yes.
Love and healing,
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.